# SDR 00FDEA00320

- Difficulty date: May 5, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT T/O WITH FLAPS FULLY RETRACTED, NR 2 LEADING EDGE FLAP AND LEADING EDGE (AMBER) LIGHT ILLUM ON FWD PANEL.
